MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXCAT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and nothing felt right.Clinical reason being mentioned as mechanical complication of iol.The iol was explanted and exchanged with an unspecified atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24277045
Report Number9612169-2026-00259
Device Sequence Number8569414
Product Code MJP
UDI-Device Identifier00380658492243
UDI-Public(01)00380658492243(17)300305(11)250307(10)25988390
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT5
Device Catalogue NumberPXCAT5.170
Device Lot Number25988390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/06/2026
Date Device Manufactured03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown